Repositório Digital

A- A A+

A model of a permanent magnet axial-flux machine based on lie’s symmetries

.

A model of a permanent magnet axial-flux machine based on lie’s symmetries

Mostrar registro completo

Estatísticas

Título A model of a permanent magnet axial-flux machine based on lie’s symmetries
Autor Loureiro, Luiz Tiaraju dos Reis
Flores Filho, Aly Ferreira
Zabadal, Jorge Rodolfo Silva
Homrich, Roberto Petry
Abstract A permanent magnet axial-flux machine was designed, built, and tested. Numerical and analytical models were developed for the machine and comparisons were carried out. The analytical models rely on Lie’s symmetries and the comparison results will be presented.
Contido em IEEE transactions on magnetics. New York, N.Y. vol. 44, no. 11- Part II (Nov. 2008), p. 4321-4324
Assunto Máquinas elétricas
Metodos numericos
[en] Axial-flux machines
[en] Lie’s symmetries
[en] Permanent magnets
[en] Torus machine
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27614
Arquivos Descrição Formato
000677765.pdf (837.7Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.